On the decomposition of conformally flat manifolds

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)105-119
Number of pages15
JournalJournal of the Mathematical Society of Japan
Volume45
Issue number1
DOIs
Publication statusPublished - 1993
Externally publishedYes

Fingerprint

Conformally Flat Manifold
Decompose

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the decomposition of conformally flat manifolds. / Izeki, Hiroyasu.

In: Journal of the Mathematical Society of Japan, Vol. 45, No. 1, 1993, p. 105-119.

Research output: Contribution to journalArticle

@article{188044a59f5446e89af3452f9ac46bb9,
title = "On the decomposition of conformally flat manifolds",
author = "Hiroyasu Izeki",
year = "1993",
doi = "10.2969/jmsj/04510105",
language = "English",
volume = "45",
pages = "105--119",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

TY - JOUR

T1 - On the decomposition of conformally flat manifolds

AU - Izeki, Hiroyasu

PY - 1993

Y1 - 1993

UR - http://www.scopus.com/inward/record.url?scp=84972572554&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972572554&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04510105

DO - 10.2969/jmsj/04510105

M3 - Article

AN - SCOPUS:84972572554

VL - 45

SP - 105

EP - 119

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -